# SDR USAA2012120300001

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 46,839 hours, 19,247 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STINKY SOCK SMELL THAT STARTED AT 12,000 FEET DURING DESCENT.  MAINTENANCE FOUND APU OIL LEAK AT TURBINE BEARING LUBE TUBE ASSEMBLY.  REPLACED SEALS ON LUBE TUBES AND TUBE ASSEMBLY PER AMM 49-91-53-000-001-A.  LEAK CHECK GOOD.
